Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Why is there pressure in my ear with pain ?

Hello. I ve had an ear infection for a month or so now and when I went to the doctors they prescribed me Amoxicillin for it (3x a day for ten days.) It didn t work.. now I went to the doctor again yesterday and they gave me two antibiotics (Amoxicillion w/ Glaulanate -2x times a day- and Offlaxacin -10 drops, 1x a day-) but.. what I m worried about is that there has been this pressure in my ear, along with pain and I m hearing less. Along with that, she said my ear drum was green, am I going to have hearing loss? I m really worried about this.
Asked On : Tue, 19 Apr 2011
Answers:  2 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
You are suffering from chronic sub acute otitis media.Doctor goes on changing the antibiotics. You are advised to go for culture and sensitivity test for type of bacteria and medicines working on them.
If infection does not control in time there is chance of perforation in the drum resulting hearing loss.
Answered: Tue, 19 Apr 2011
I find this answer helpful
ENT Specialist Dr. Naveen Kumar's  Response

Welcome to Healthcaremagic Forum,
This can be pseudomonas infection, greenish color appearance is typical of pseudomonas infection. I think the ear drops prescribed for is right, along with that you also need to get your ears cleaned up so that the local antibiotic can act better.

Take care


Dr. Naveen Kumar
Answered: Wed, 20 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor